# SDR FDEA201510223332

- Difficulty date: October 22, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N962FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24176
- Aircraft time: 671 hours, 24,544 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Collar
- Condition: Broken
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WOULD NOT OPEN FULL TRAVEL.  REPLACED PREVIOUSLY REMOVED BROKEN HOLD & OPEN COLLAR IAW AMM 52-11-08-8.  ACFT OK FOR SERVICE.
